# SDR UPS02839936

- Difficulty date: November 26, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV,  BULGE LT SIDE RUDDER. RUDDER HAS SKIN BULGE AT APPROX 4 FEET BELOW TIP AND 8 INCHES FROM TRAILING EDGE (BETWEEN LOWER STATIC WICKS) ON LT SIDE OF RUDDER.  REMOVED RUDDER IAW MM 27-21-01 P401-P406 INSPCTED VERTICAL STRUCTURE  FOR RUDDER SUPPORT. NO DAMAGE OK TO INSTALL RUDDER INSTALLED RUDDER PER MM 27-21-01 TO STEP 14L.
